# SDR 97ZZZX160

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-24-250
- Propeller: Hartzl HCA2XK1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Part number: 971
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSY P/N 971 BEARING CORRODED.
